# SDR JIKA201602230001

- Difficulty date: October 16, 2015
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N3BT
- Make and model: Piper PA-31-350
- Aircraft serial: 317752172
- Aircraft time: 20,640 hours, 26,026 cycles
- Engine: Lyc LTIO540J2B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: RG9080J6AM
- Part serial: D200
- Condition: Malfunctioned
- Location: Rt Engine Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

THE ENG OVERHAUL SHOP PERFORMED A COMPLETE TEAR DOWN & EVALUATION OF THE ENG DUE TO METAL IN THE OIL FILTER.  TEAR DOWN REPORT SHOWED NO VISIBLE CAUSE FOR THE METAL IN THE FILTER.  ALL INTERNAL COMPONENTS WERE SATISFACTORY.  REASSEMBLED ENG.  DURING TEST CELL RUN FOUND THE ENG DRIVEN FUEL PUMP HAD LOW OUTPUT PRESS.  REPLACED THE ENG DRIVEN FUEL PUMP & THE ENG RUNS WERE SATISFACTORY.  THE ENG OIL FILTERS WERE INSPECTED NO METAL WAS PRESENT.
